# SDR DALA13063850648

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 83,246 hours, 36,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1682-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE SKIN UNDER THE AFT LAV SERVICE PAN, BETWEEN BS 1682-1701 S28-29R.  DAMAGE REPAIRED IAW SECTION I OF ER/A 520885-14, REV ORIGINAL.
